You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1957-1958/16/2
Sur l'espace linéaire avec dérivation
Download
PDF
- Sur l'espace linéaire avec dérivation
Article
Original scientific text
Title
Sur l'espace linéaire avec dérivation
Authors
J. Mikusiński
1
Affiliations
Warszawa, Polska
Studia Mathematica
1957-1958/16/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
113-123
Main language of publication
French
Published
1957
Exact and natural sciences
mathematics